Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/47662
Title: On nearly Sasakian and nearly cosymplectic manifolds
Authors: De Nicola, Antonio 
Dileo, Giulia 
Yudin, Ivan 
Issue Date: Feb-2018
Publisher: Springer
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
MTM2012-34478 
IF/00016/2013 
IF/00016/2013/CP1155/CT0003 
Serial title, monograph or event: Annali di Matematica Pura ed Applicata
Volume: 197
Issue: 1
URI: https://hdl.handle.net/10316/47662
ISSN: 0373-3114
DOI: 10.1007/s10231-017-0671-2
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
nearly_sasakian.pdfaccepted manuscript253.21 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

15
checked on May 13, 2024

WEB OF SCIENCETM
Citations

11
checked on Feb 2, 2024

Page view(s)

279
checked on May 14, 2024

Download(s)

324
checked on May 14, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.